Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
IgaMi

Strange gut connection

Recommended Posts

Hello,
i wonder if there is anyone here who will have an idea about what might be going on with me. I've had mild acne in my teens and twenties. I used to keep it tamed with topical and occasionally oral antibiotics. At around 25 yo a long oral treatment combined with exams stress sent me into a huge gut disboosis and food allergies but I managed through it and after about a year I was back to my norm and I continued with topicals. In my late twenties I decided to finally deal with acne and started all sorts of diets and supplements to fight candida. As a result I got worse acne and a little paranoid with diet. I notice I am also allergic to topical treatments of nearly all sorts. I've observed and I'm 100% sure that using acne creams, and most creams really, gives me diarrhea. Obviously doctors treat me as a lunatic and say that if I know better I should go heal myself.
I've done many acupuncture sessions but without great results, I've done bicom but I don't believe it does anything. Taking more supplements gives me diarrhea or skin rashes. Now I am doing HBOT and I like the results. I get something that reminds me of die off effect because I get like an eczema on my hands, I get pimples as well but the skin seems to improve all in all.
But at the same time and I don't know if it's because of my diet or the HBOT I see other symptoms. And here it gets tricky.

I'd noticed before that the skin looks better when I have more refined foods, especially wheat - white bread, pasta, rolls. Recently I've had a lot of these and the skin seems happy but the rest of my organism does not. I've developed some vaginal infection and a flu which hardly ever happen to me when I eat a whole foods diet.
In the past I had noticed that I can't take too many probiotics because they bring out eczema on my hands and body  they make acne worse. I've tried to 'work through' what I thought was initial cleansing but it only got worse. After half a year of natural and medical probiotics and healthy foods my hands were so swollen that I felt embarrassed to shake people's hands and the acne was not better at all. It all went away as I stopped probiotics and for some time my acne was almost nonexistent. Unfortunately later things returned to my norm.
So what can be happening to my gut flora? Why is it either pimples or yeast or both? I've tested for clostridium difficile and i don't have it. Neither helicobacter. Now i think maybe it's Lyme? Has anyone experienced something like that?
thank you!

Edited by IgaMi
Typos and some additional info

Share this post


Link to post
Share on other sites

Check teeth (be sure you have no infections) and check candida - can be oral and not only..
but I had helicobacter and candida (helicobacter lets fungi overgrow) and their toxins - dermatologist helped me.. i had little of accutane just to stop the inflammation.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×